I've had an oozing from my navel for about 10 months. It's very itchy, red, and oozes a clear liquid. I have tried using Spectazole twice daily for about 6 weeks which seemed to clear up the problem after the 1st 3 days of application. The day following my last day of treatment, all of the the symptoms returned. Over-the-counter Curex also gave the same results.
Is this a stubborn fungus or something else going on? I have not yet seen a dermatologist but plan to soon unless you can suggest a simple solution.
If your bellybutton is an "innie," you have a sac inside which doesn't let air in and drainage out. Try gently cleansing the area as best you can and applying a cotton ball to "wick out" moisture. Then apply 1% hydrocortisone lotion (OTC). Try this twice a day for a week. If you can, shine a heat lamp on the navel for a few minutes after one of the washes.
The skin at the corners of my mouth has become dry and irritated and then splits. It's been over five weeks. I've tried hydrocortisone cream, bactroban, vaseline and lanolin. I haven't changed anything in my diet or started using any new products on my face or new toothpaste or anything. I'm wondering if it's a food allergy or a dietary deficiency or the sign of another problem?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.